SciELO - Scientific Electronic Library Online

 
vol.37 issue2Solutions and stability of a variant of Wilson's functional equationOn velocity bimagnetic biharmonic particles with energy on Heisenberg space author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

GUO, Piao; HUANG, Zhengzheng  and  DU, Tingsong. Riemann-Liouville fractional trapezium-like inequalities via generalized (m, h 1 , h 2 )-preinvexity. Proyecciones (Antofagasta) [online]. 2018, vol.37, n.2, pp.345-378. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172018000200345.

In this paper, we derive a fractional integral identity concerning three times differentiable generalized preinvex mappings defined on m-invex set. By using of this identity, we obtain new estimates on generalization of trapezium-like inequalities for functions whose third order derivatives are generalized (m,h1,h2)-preinvex via Riemann-Liouville fractional integrals. Some interesting special cases of our main result are also considered and shown to be connected with certain known ones.

Keywords : Hermite-Hadamard's inequality; fractional integrals; generalized (m, h1, h2)-preinvex functions..

        · text in English     · English ( pdf )